# SDR DALA2017053104413

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 53,188 hours, 28,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS OVERHEAD EMERGENCY LIGHTS INOPERATIVE, ROWS 1 THRU 5.  REMOVED AND REPLACED BATTERY PACK AT ROW 4C.  OPERATION CHECKS GOOD.
